# SDR USAA2009090292317

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 2,324 hours, 681 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0035
- Condition: Low Pressure
- Location: L4 Door
- Part time: 2,324 hours, 681 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 306 - CLT - EMERGENCY EGRESS SYSTEM - CHECK DOOR PRESSURE INDICATION FOR 4L ON CIDS PANEL.  MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
